RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 53, Number 2  


On the 90th anniversary of birthday of Academician Nikolay Nikolaevich Yanenko
M. K. Kerimov
171
Iterative method for constructing coverings of the multidimensional unit sphere
G. K. Kamenev, A. V. Lotov, T. S. Mayskaya
181
Аналитический подход к изучению граничного эффекта в одномерном рандомизированном численном алгоритме построения адаптивных сеток
A. V. Voitishek, D. S. Khmel'
195
Nonuniform covering method as applied to multicriteria optimization problems with guaranteed accuracy
Yu. G. Evtushenko, M. A. Posypkin
209
Equilibrium price as a coincidence point of two mappings
A. V. Arutyunov, S. E. Zhukovskiy, N. G. Pavlova
225
On the influence of setup parameters on the control of solidification in metal casting
A. F. Albu, V. I. Zubov
238
Numerical solution of the Painlevé VI equation
A. A. Abramov, L. F. Yukhno
249
An analysis of a vacuum diode model
V. P. Varin
263
High-order accurate monotone compact running scheme for multidimensional hyperbolic equations
B. V. Rogov
264
An iterative method for solving an inverse problem for a first-order nonlinear partial differential equation with estimates of guaranteed accuracy and the number of steps
D. V. Churbanov, A. Yu. Shcheglov
275
Geometric numerical schemes for the KdV equation
D. Dutykh, M. Chhay, F. Fedele
281
О спектре одномерных колебаний в среде из слоев упругого материала и вязкоупругого материала Кельвина–Фойгта
A. S. Shamaev, V. V. Shumilova
282
Algorithm for reduced grid generation on a sphere for a global finite-difference atmospheric model
R. Yu. Fadeev
291
Нахождение формы несимметричного крылового профиля с выдувом реактивной струи навстречу набегающему потоку
N. B. Il'inskii, R. F. Mardanov
309
Приближенное аналитическое решение систем обыкновенных дифференциальных уравнений с полиномиальной правой частью
A. P. Afanas'ev, S. M. Dzyuba, M. A. Kirichenko, N. A. Rubanov
321
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019